MathSciNet Relay Station
MathSciNet bibliographic data
MR1047756 (92a:11060) 11F70 (22E30 33C80)
Stade, Eric On explicit integral formulas for ${\rm GL}(n,{\bf R})$-Whittaker functions. With an appendix by Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. Duke Math. J. 60 (1990), no. 2, 313–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement